MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; FARASTAR CATHETER CABLE

BOSTON SCIENTIFIC CORPORATION FARASTAR; FARASTAR CATHETER CABLE
Model Number M004PF41M434
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation for the farawave procedure for atrial fibrillation, when the box was opened it was noticed that the plastic bag to the farastar catheter connection cable was slightly open.The sticker the box was intact.A new connection cable was used to ensure sterility.No patient complications occurred.The device was contaminated and not expected to be returned.

Brand Name
FARASTAR
Common Device Name
FARASTAR CATHETER CABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23379924
Report Number2124215-2025-75877
Device Sequence Number21048819
Product Code QZI
UDI-Device Identifier00191506041656
UDI-Public(01)00191506041656(17)270701(10)36874865
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF41M434
Device Catalogue NumberM004PF41M434
Device Lot Number0036874865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/24/2025
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown